Puerto Rico, 2024Flash Flooding and Debris Flows in Puerto Rico, September 19 to 22, 2024
September 19 to 22, 2024 · NWS SJU · 19 events in 10 counties and zones
The proximity of an upper level trough, along with an area of enhanced moisture, very light winds and strong heating resulted in explosive convection developing over Puerto Rico. The thunderstorms produced very heavy rainfall, lightning, gusty winds, and even hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $28,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The proximity of an upper level trough, along with an area of enhanced moisture, very light winds and strong heating resulted in explosive convection developing over Puerto Rico. The thunderstorms produced very heavy rainfall, lightning, gusty winds, and even hail. Flooding and landslides were reported in several areas in Puerto Rico. Water surges along rivers were common, with some rivers even reaching flood stage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Sep 19, 3:50 AM AST, 11 hours 33 minutes earlier.
Area forecast discussion, Sep 19, 3:50 AM AST, 11 hours 33 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
350 AM AST Thu Sep 19 2024
.SYNOPSIS...
Winds will weaken over the islands in the upcoming days,
with slow moving showers and thunderstorms developing each
afternoon. The risk for flooding will be elevated almost each
afternoon. Hot temperatures are also expected to persist across
the islands.
&&
.SHORT TERM...Today through Saturday...
Currently, radar and satellite imagery show calm, fair-weather
conditions across the islands, with light and variable winds.
Isolated showers across the local waters. Temperatures in coastal
and lower-elevation areas of Puerto Rico range from the upper 70s to
lower 80s, while higher elevations experience cooler temperatures in
the mid to upper 60s. In the U.S. Virgin Islands, temperatures are
currently in the upper 70s to lower 80s.
Today, a patch of moisture moving in from the northeast will rapidly
increase precipitable water values (PWAT) to above-normal levels,
reaching between 2.0 and 2.2 inches. Winds at the surface will have
a northeasterly component while becoming lighter, around 3 to 6
knots. This moisture will combine with local effects to generate
showers across the islands this afternoon. As a result, minor urban
and small stream flooding may occur due to locally and diurnally
induced slow-moving showers with heavy rainfall and thunderstorms,
especially across the Cordillera Central and western sections of
Puerto Rico. Similar conditions are expected to prevail on Friday.
Latest satellite-derived precipitable water values indicate a patch
of drier air moving into the area around next Saturday, with PWAT
values expected to range from 1.4 to 1.7 inches. Heights will begin
to increase as the axis of an upper-level trough moves away, leaving
a subsiding portion over our region. However, local effects and
diurnal heating will still promote afternoon convection in some
areas, particularly in the interior, northwestern, and north-central
Puerto Rico. The U.S. Virgin Islands are expected to experience
mostly isolated showers.
Northeast winds will help keep temperatures somewhat cooler today,
but warm to hot conditions will likely continue in the coming days,
with heat indices remaining elevated. Guidance shows temperatures at
925 mb two standard deviations above normal. Residents and visitors
should take precautions to stay hydrated by drinking plenty of
water, wearing light and breathable clothing, and avoiding prolonged
sun exposure, especially during peak heat hours.
As a summary, the increase in moisture and favorable conditions
aloft will lead to more showers and isolated thunderstorms today and
Friday, with a broader area likely experiencing limited to elevated
flooding and lightning risks. Better conditions are anticipated on
Saturday, but local effects and diurnal heating will still promote
afternoon convection in some areas. Warm to hot conditions will
likely continue in the coming days.
.LONG TERM...Sunday through Wednesday...
The pressure gradient will remain weaken late on the weekend and
early next week, with a low level steering flow coming from the
south-southwest of 1 to 4 knots. These light winds are due to a
series of trough over the western Atlantic. At the surface a small
pocket of moisture is expected to reach the islands. This will
act to fuel afternoon showers and thunderstorms along the
Cordillera Central and then spreading toward the coastal areas of
Puerto Rico. Some of this shower activity, although at a lesser
scale, are also expected for the Virgin Islands.
On Tuesday, the combination of a low pressure system developing
over the western Caribbean, and an upper level trough near the
Bahamas will escort an area of mid to upper level clouds into the
region. Conditions aloft will be favorable for showers and
thunderstorms too, so if enough sunshine filters in, another
active afternoon will be likely for the Cordillera Central, and
with the showers then drifting toward northeastern Puerto Rico and
the San Juan metro area. These showers will later move into the
vicinity of the Virgin Islands.
Late Tuesday and Wednesday, the trade wind will recover, gaining
an easterly component, and at 7 to 11 knots. The unsettle weather
pattern is expected to persist, as an upper level low develops
near the islands. The risk for flooding will be elevated all these
days. Temperatures will be high too, but the excessive risk will
be dependent on how deep and widespread the cloud coverage finally
materialize.
&&
.AVIATION...
(06Z TAFs)
Mainly VFR conditions are expected to prevail through the morning
forecast period, with VCSH likely across TJSJ and U.S. Virgin
Islands TAF sites. After 19/1700Z, additional activity is
anticipated to develop in the Cordillera Central, causing mountain
obscuration and likely affecting TJPS. Winds will be from the NE at
10 knots or less, becoming calm or light/variable after 19/2300Z.
&&
.MARINE...
East-northeast winds will dominate, gradually becoming variable and
weakening throughout the weekend. Showers are expected over the
Atlantic waters today, with a chance of isolated thunderstorms off
the south and west coast today.
&&
.BEACH FORECAST...
Low rip current risk is expected today for most of the local
beaches, but the risk will increase to moderate tonight and will
stay like that until Sunday.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&
SHORT TERM...YZR
LONG TERM....ERG
Hazardous weather outlook, Sep 19, 4:21 AM AST, 11 hours 2 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorología San Juan PR
418 AM AST jueves 19 de septiembre de 2024
AMZ711>745-PRZ001>013-200830-
San Juan y Vecindad-Noreste-Sureste-Este Interior-
Norte Central-Central Interior-Ponce y Vecindad-Noroeste-
Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques-
Las aguas cercanas y fuera de la costa del Atlántico y del Caribe-
418 AM AST jueves 19 de septiembre de 2024
Esta perspectiva sobre las condiciones peligrosas del tiempo es para
sectores de Puerto Rico.
.DÍA UNO...Hoy y esta noche
.Rayos...Tormentas eléctricas aisladas a dispersas posibles a través
del interior y oeste. Esté atento a las tormentas eléctricas en su
área y esté preparado para buscar refugio.
.Lluvia Excesiva...Inundaciones en áreas urbanas, carreteras,
riachuelos y lavados. Inundaciones repentinas aisladas posibles.
.Calor Excesivo...Este nivel de calor afecta principalmente a
aquellos individuos extremadamente sensibles al calor, especialmente
cuando está al aire libre sin enfriamiento efectivo y/o hidratación
adecuada.
.Corrientes Marinas...Las corrientes marinas amenazantes a la vida
son posibles en la zona de olas particularmente en la costa norte.
.DÍAS DOS A SIETE...viernes a miércoles
La amenaza de calor permanecerá en su lugar esta semana, lo que
resulta en una amenaza de calor limitado a elevado a través de todas
las áreas costeras y las secciones urbanas. Una amenaza de
inundaciones elevada regresará el viernes. Se espera que prevalezca
el riesgo de corrientes marinas moderadas.
.COMUNICADO SOBRE INFORMACIÓN DE OBSERVADORES...
Se les exhorta a los observadores a reportar. Favor de reportar
cualquier información sobre inundaciones, vientos, olas y corrientes
marinas al Servicio Nacional de Meteorología en San Juan.
AMZ716-726-VIZ001-002-200830-
San Thomas San John e islas adyacentes-Santa Cruz-
Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes
del Caribe-
418 AM AST jueves 19 de septiembre de 2024
Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para
sectores de las Islas Vírgenes Americanas.
.DÍA UNO...Hoy y esta noche
.Rayos...Tormentas eléctricas aisladas a dispersas posibles a través
de las islas. Esté atento a las tormentas eléctricas en su área y
esté preparado para buscar refugio.
.Lluvia Excesiva...Acumulación de agua en carreteras y áreas de mal
drenaje.
.Calor Excesivo...Este nivel de calor afecta principalmente a
aquellos individuos extremadamente sensibles al calor, especialmente
cuando está al aire libre sin enfriamiento efectivo y/o hidratación
adecuada.
.DÍAS DOS A SIETE...viernes a miércoles
La amenaza de calor permanecerá en su lugar esta semana, lo que
resulta en una amenaza de calor limitada a elevado. El riesgo de
corrientes marinas moderadas regresará el viernes.
.COMUNICADO SOBRE INFORMACIÓN DE OBSERVADORES...
Se les exhorta a los observadores a reportar. Favor de reportar
cualquier información sobre inundaciones, vientos, olas y corrientes
marinas al Servicio Nacional de Meteorología en San Juan.
*** Este producto ha sido procesado automáticamente utilizando un
programa de traducción y puede contener omisiones y errores. El
Servicio Nacional de Meteorología no puede garantizar la precisión
del texto convertido. De haber alguna duda, el texto en inglés es
siempre la versión autorizada. ***
In the hours before
Special weather statement, Sep 19, 2:08 PM AST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service San Juan PR
208 PM AST Thu Sep 19 2024
PRZ003>007-009-191900-
North Central PR-Central Interior PR-Western Interior PR-
Ponce and Vicinity PR-Eastern Interior PR-Southeast PR-
208 PM AST Thu Sep 19 2024
...STRONG THUNDERSTORMS WILL IMPACT MUNICIPALITIES OVER INTERIOR
PUERTO RICO THROUGH 300 PM AST...
At 207 PM AST, Doppler radar was tracking a cluster of strong
thunderstorms near Jayuya, moving northwest at 5 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 1831 6622 1805 6619 1811 6674 1839 6669
TIME...MOT...LOC 1807Z 118DEG 6KT 1825 6651
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CVBSpecial weather statement, Sep 19, 2:21 PM AST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service San Juan PR
221 PM AST Thu Sep 19 2024
PRZ005-007>010-191900-
Northwest PR-North Central PR-Mayaguez and Vicinity PR-
Western Interior PR-Ponce and Vicinity PR-
221 PM AST Thu Sep 19 2024
...STRONG THUNDERSTORMs WILL IMPACT NORTHWEST AND NORTH CENTRAL
MUNICIPALITIES THROUGH 300 PM AST...
At 220 PM AST, Doppler radar was tracking strong thunderstorms near
Lares, moving northwest at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 1832 6670 1807 6674 1816 6705 1840 6702
TIME...MOT...LOC 1820Z 128DEG 21KT 1823 6682
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CVBSpecial weather statement, Sep 19, 2:59 PM AST, 24 minutes before
Special Weather Statement
National Weather Service San Juan PR
259 PM AST Thu Sep 19 2024
PRZ005-007>011-191945-
Northwest PR-North Central PR-Mayaguez and Vicinity PR-
Western Interior PR-Southwest PR-Ponce and Vicinity PR-
259 PM AST Thu Sep 19 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN INTERIOR
AND NORTHWESTERN MUNICIPALITIES THROUGH 345 PM AST...
At 255 PM AST, Doppler radar was tracking a strong regenerating
thunderstorm near Lares, moving northwest at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 1835 6674 1808 6686 1816 6718 1820 6715
1822 6717 1826 6718 1842 6710
TIME...MOT...LOC 1855Z 112DEG 9KT 1823 6694
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CVBEvent by event
7 flash flood, 5 flood, 2 thunderstorm wind, 2 debris flow, 2 lightning, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Lares
- When
- September 19, 3:23 PM AST to 5:30 PM AST
- Where
- Lares County, 1.48 mi WNW of Lares
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 18.280, -66.890
Emergency managers from Lares reported through its social media page that breadfruit tree fell due to thunderstorm winds around 35 or 40 mph. This affected the power lines around sector Los Mameyes in Lares.
Thunderstorm Wind, Lares
- When
- September 19, 3:30 PM AST to 5:30 PM AST
- Where
- Lares County, 2.62 mi W of Lares
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 18.270, -66.910
Emergency Managers from Lares reported through its social media page a fallen tree caused by thunderstorm winds around 35 or 40 mph. A road was impassable in El Sector Caballito.
Debris Flow, San Sebastian
- When
- September 20, 5:13 PM AST to 7:00 PM AST
- Where
- San Sebastian County, 2.77 mi SW of San Sebastian to 2.66 mi SW of San Sebastian
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 18.288, -66.996
A landslide was reported in PR-119, Barrio Guacio, near a church. The road was impassable.
Lightning, Lajas
- When
- September 20, 6:15 PM AST to 7:00 PM AST
- Where
- Lajas County, 4.45 mi ENE of Lajas
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 18.030, -66.970
A lightning strike hit the roof of a residence along PR-117, between km 9.8 and 10.4, in Barrio La Plata, Lajas.
Flood, San Sebastian
- When
- September 20, 6:31 PM AST to 9:00 PM AST
- Where
- San Sebastian County, 3.31 mi W of San Sebastian to 3.33 mi W of San Sebastian
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 18.327, -67.020
A social media post reported that PR-497 by El Yugo was impassable due to Rio Sonador being out of its banks.
Flash Flood, Bayamon
- When
- September 20, 7:10 PM AST to 9:00 PM AST
- Where
- Bayamon County, 2.07 mi N of Bayamon to 1.94 mi N of Bayamon
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 18.380, -66.170
Emergency managers reported a bridge in PR-167 by Sierra Linda completely flooded due to the river being out of its banks.
Flash Flood, Toa Alta
- When
- September 20, 7:10 PM AST to 10:00 PM AST
- Where
- Toa Alta County, 2.86 mi SE of Toa Alta to 2.5 mi ESE of Toa Alta
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 18.320, -66.200
Emergency managers reported that PR-167 was completely flooded near the Campo Viejo business, with two cars stranded in the floodwaters. Two people were inside the vehicles. The road was impassable.
Flash Flood, Bayamon
- When
- September 20, 7:15 PM AST to 9:00 PM AST
- Where
- Bayamon County, 2.17 mi NNW of Bayamon to 2.18 mi NNW of Bayamon
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 18.380, -66.180
A car was stranded in Calle Palmas del Rio due to flood waters.
Flash Flood, Toa Baja
- When
- September 20, 7:15 PM AST to 9:00 PM AST
- Where
- Toa Baja County, 2.92 mi WSW of Toa Baja to 2.91 mi WSW of Toa Baja
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 18.412, -66.240
A car was stranded in PR-2, in front of Charlie Auto Imports, due to flooding waters.
Flash Flood, San Juan
- When
- September 20, 7:35 PM AST to 9:00 PM AST
- Where
- San Juan County, 3.51 mi NNW of San Juan to 3.48 mi NNW of San Juan
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 18.427, -66.070
A car was stranded just in front of Cafe Don Juan in Calle Juan Kalaf due to flooding waters.
Flash Flood, San Juan
- When
- September 20, 7:36 PM AST to 9:00 PM AST
- Where
- San Juan County, 3.54 mi N of San Juan to 3.57 mi N of San Juan
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 18.430, -66.059
A car was stranded at Avenue Ponce de Leon due to flood waters.
Flood, Bayamon
- When
- September 20, 7:38 PM AST to 9:00 PM AST
- Where
- Bayamon County, 2.07 mi N of Bayamon to 2.13 mi N of Bayamon
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 18.380, -66.170
Flooding was reported at PR-167, KM 196 in Bayamon Gardens.
Flash Flood, San Juan
- When
- September 20, 7:56 PM AST to 9:00 PM AST
- Where
- San Juan County, 5 mi NNW of San Juan to 4.98 mi NNW of San Juan
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 18.449, -66.072
Flood waters were entering a house, with one person inside, in Calle Dos Hermanos, by La Plaza del Mercado in Santurce.
Flood, San Juan
- When
- September 20, 8:50 PM AST to 9:00 PM AST
- Where
- San Juan County, 4.4 mi NNW of San Juan to 4.35 mi NNW of San Juan
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 18.441, -66.070
Emergency managers reported that two lanes of Ave. Luis Mu oz Mar n, from Hato Rey to San Juan, near El Natatorio, were impassable. However, one lane remained open for cars to pass through.
Flood, Aguadilla
- When
- September 21, 6:45 AM AST to 10:45 AM AST
- Where
- Aguadilla County, 5.26 mi SSW of Aguadilla to 4.68 mi SSW of Aguadilla
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 18.404, -67.160
Road 115 near the intersection with 111 impassable due to flood waters from Rio Culebrinas.
Hail, Adjuntas
- When
- September 21, 1:45 PM AST to 2:30 PM AST
- Where
- Adjuntas County, 30.82 mi E of Adjuntas
- Measured
- 0.25 in hail
- Property damage
- $100
- Reported by
- Public
- Coordinates
- 18.222, -66.284
A resident reported small hail along road PR152, km 5.5 interior in Sector El Puente, Barrio Barranquitas.
Lightning, Morovis
- When
- September 21, 2:15 PM AST to 2:20 PM AST
- Where
- Morovis County, 0.66 mi W of Morovis
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 18.320, -66.430
A lightning strike hit a house in Calle Reina of Sector La Linea in Morovis, damaging part of the roof.
Debris Flow, Adjuntas
- When
- September 21, 2:51 PM AST to 6:15 PM AST
- Where
- Adjuntas County, 3.05 mi NNE of Adjuntas to 3 mi NNE of Adjuntas
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 18.208, -66.727
A 911 report indicated a landslide along road PR-123 near kilometer 44.5 in Barrio Pellejas, Adjuntas. The initial landslide impacted the road but did not affect any vehicles. However, a subsequent landslide struck the firefighters truck that had arrived to assist. The truck was stranded between trees and the electric pole lines.
Flood, San Sebastian
- When
- September 21, 4:45 PM AST to September 22, 12:30 AM AST
- Where
- San Sebastian County, 1.56 mi WNW of San Sebastian to 1.27 mi NW of San Sebastian
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 18.325, -66.993
Emergency managers reported that flood waters from Rio Culebrina are affecting portions of Avenida Flamboyan, near Urb. El Culebrina, in San Sebastian. The avenue is partially impassable.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Debris Flow
- A fast-moving slurry of mud, rock and debris, usually on a slope soaked by heavy rain or stripped by a fire.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Oklahoma, September 19, 20241 death · 2 injured · $140,000 · 1.75 in hail · 5 events
- Tornado and Hail in Minnesota, September 19, 2024$130,000 · EF1 · 8 events
- Hail and Damaging Winds in Iowa, September 19, 2024$124,000 · 1 in hail · 5 events
- Hail and Damaging Winds in Minnesota, September 19, 2024$76,000 · 55 kt wind · 5 events
- Hail and Damaging Wind in Wisconsin, September 19, 2024$75,000 · 55 kt wind · 2 events
- Hail and Damaging Winds in Minnesota, September 19, 20241.5 in hail · 10 events
- Damaging Wind in Oklahoma, September 19, 2024$15,000 · 52 kt wind · 1 event
- Flood in Virginia, September 19, 2024$15,000 · 1 event
- Hail and Damaging Winds in Iowa, September 19, 2024$5,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Wisconsin, September 19, 20241.25 in hail · 5 events
- Damaging Winds in Kansas, September 19, 202470 kt wind · 4 events
- Coastal Flood in Florida, September 19 to 20, 20243 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1216763, 1216764, 1216765, 1216759, 1216761, 1216749, 1216750, 1216751, 1216752, 1216753, 1216754, 1216756, 1216755, 1216757, 1216758, 1216766, 1216760, 1216767, 1216762.